# SDR DHL97708001

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5755 · Spoilers
- Part: Clamp
- Part number: 69224598
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL GPWS SOUNDED TOO LOW GEAR WITH ALL OTHER INDICATIONS NORMAL.  MADE GO-AROUND AND RECYCLED GEAR, NO FAULT ON 2ND  APPROACH AND LANDING.  FOUND LT LOCK OUT GRND SPOILER CLAMP LOOSE, TIGHTENED.
